MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016E1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 21 oct 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 3006646024-2021-00019 for the first report.It was reported that "the internal bumper separated from the tube whilst traction removing the peg tube.This left the internal bumper inside the patient." the peg tube had been placed on (b)(6) 2018.
 
Event or Problem Description
Per additional information provided by the reporter on 20 dec 2021, "i visited the patient to traction remove his percutaneous endoscopic gastrostomy (peg) and replace with a balloon gastrostomy.On traction removal of the peg the internal bumper of the peg detached from the external tubing.I was unable to see the retained bumper in the tract.I inserted the replacement balloon gastrostomy and could not feel the bumper in the tract.I inserted a balloon gastrostomy as per policy.I advised the patient and his wife of the incident and advised re the bumper passing through the digestive tract and to observe for any signs or symptoms of an obstruction but gave reassurance that the internal bumper was very small and soft and should pass through.I advised i would discuss the incident with the consultant which i did and they agreed with the care plan.".
 
Additional Manufacturer Narrative
All information reasonably known as of 20 dec 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT, INC.
6620 s. memorial place, suite 100
tucson 85756
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12682346
Report Number3006646024-2021-00020
Device Sequence Number5658999
Product Code KNT
UDI-Device Identifier00350770462073
UDI-Public00350770462073
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-6016E1
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale